# SDR 98ZZZX4092

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N695AC
- Make and model: Bbavia 8GCBC
- Aircraft serial: 39498
- Engine: Lyc O360C1G
- System (JASC): 2140 · Heating System
- Part: Hose
- Part number: 398522
- Condition: Misinstalled
- Location: Cabin
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETOR THROTTLE ARM HITS REAR CABIN HEAT SCAT HOSE, RESTRICTS FULL TRAVEL.  THE ROUTING OF THE SCAT HOSE CARRYING WARM AIR FROM THE MUFFLER HEAT SHROUD TO THE REAR CABIN HEAT CONTROL VALVE CAUSED THE THROTTLE ARM TO CONTACT IT BEFORE THE THROTTLE REACHED THE FULL POWER STOP.  IN ORDER FOR THE THROTTLE TO REACH THE FULL POWER POSITION, SUFFICIENT FORCE HAD TO BE APPLIED TO DEFORM THE SCAT HOSE.
